# SDR CALA2020051100954

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX BS540 LBL 6.14 FRUNT SPAR UPPER SURFACE HORIZONTAL STIFFNER EVIDENCE OF BEING CRACKED REF AAR N/R 99880820 REMOVED AND REPLACED STIFFNER AT CENTER WING BOX STA 540 LBL 6.14 UPPER SPARAREA PER REF B737 SRM 51-40-02
